# SDR CALA9701410

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

THE LT MLG DOWN AND LOCKED GREEN LIGHTS DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED ON APPROACH TO PBI.  THE BULBS WERE CHANGED DURING A GO AROUND AND THE GREEN LIGHTS ILLUMINATED NORMALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE LANDING GEAR INDICATION SYSTEM AND ALL CHECKED NORMAL.
